Alert archive / Ohio / Freeze Warnings in 2008
Freeze Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Apr 29, 2008, 9:42 PM EDT for 28 counties in Ohio. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 9:42 PM EDT (01:42 UTC)
- In effect from
- Apr 30, 2008, 1:00 AM EDT
- Expired
- Apr 30, 2008, 7:59 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 300142 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-300945- /O.UPG.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/ /O.NEW.KCLE.FZ.W.0001.080430T0500Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 942 PM EDT TUE APR 29 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S TO NEAR 30 DEGREES TONIGHT ACROSS INLAND AREAS. SOME OF THE USUAL COLD SPOTS MAY SEE TEMPERATURES DIP INTO THE MID 20S FOR AN HOUR OR TWO TOWARDS MORNING. CLOSER TO LAKE ERIE TEMPERATURES WILL FALL TO NEAR FREEZING. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
3 follow-up statements
000 WWUS71 KCLE 300826 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 426 AM EDT WED APR 30 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-301300- /O.CON.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 426 AM EDT WED APR 30 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. THE CLOUDS WERE BEGINNING TO DECREASE OVER MUCH OF THE REGION AND THAT WILL ALLOW THE TEMPERATURE TO DROP TO AROUND 30 WITH FROST BY DAYBREAK. THE AREAS NEAR LAKE ERIE FROM LORAIN COUNTY EAST WERE HAVING SOME LAKE EFFECT CLOUDS. THESE CLOUDS WILL BE SLOW TO DECREASE. HOWEVER...IF THEY DO DECREASE THE TEMPERATURE WILL DROP TO THE LOWER 30S WITH SOME FROST DEVELOPMENT. LOCATIONS CLOSE TO LAKE ERIE SHOULD REMAIN WARM ENOUGH TO AVOID FROST. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KIELTYKA
000 WWUS71 KCLE 301028 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 628 AM EDT WED APR 30 2008 OHZ011>014-023-033-089-301130- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...YOUNGSTOWN...ASHTABULA 628 AM EDT WED APR 30 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. THE CLOUDS DID NOT DECREASE ENOUGH TO ALLOW THE TEMPERATURE AT MOST LOCATIONS TO DROP BELOW FREEZING. $$ OHZ003-006>010-017>022-027>032-036>038-047-301300- /O.CON.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 628 AM EDT WED APR 30 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. MOSTLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED THE TEMPERATURE TO DROP TO AROUND 30 AT MOST LOCATIONS. TEMPERATURES WILL RECOVER AFTER DAYBREAK. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ KIELTYKA
000 WWUS71 KCLE 301159 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 759 AM EDT WED APR 30 2008 OHZ003-006>010-017>022-027>032-036>038-047-301300- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 759 AM EDT WED APR 30 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. $$ THOMPSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Apr 29, 6:57 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 29, 6:57 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
657 PM EDT TUE APR 29 2008
.SYNOPSIS...
HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL CONTINUE TO BUILD
OVER THE LOCAL AREA TONIGHT. THIS HIGH WILL MOVE OFF THE CAROLINA
COAST WEDNESDAY. A WARM FRONT WILL DEVELOP TO THE SOUTHWEST AND
BEGIN TO LIFT NORTHEAST INTO THE AREA LATE WEDNESDAY NIGHT AND
THURSDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
QUICK UPDATE TO DEAL WITH THE EVENING CLOUDS AND SCATTERED
SHOWERS. OVERNIGHT FORECAST HOWEVER IS STILL ON TRACK.
PREVIOUS...LOTS OF FAIR WEATHER CU HAS DEVELOPED OVER THE AREA
THIS AFTERNOON AS COLD AIR HAS MOVED OVERHEAD TODAY. APPEARS MOST
OF THIS CU WILL GO AWAY AFTER SUNSET BUT FORECAST SOUNDINGS
CONTINUE TO SHOW SOME MOISTURE AROUND 850 MB THROUGH EARLY
MORNING. THUS A LITTLE CONCERNED THAT SOME SC COULD DEVELOP THIS
EVENING AS COLDEST AIR MOVES OVERHEAD. WILL END UP GOING WITH
PARTLY CLOUDY/MOSTLY CLEAR ALL AREAS. GIVEN CONCERN ABOUT CLOUDS
WILL GO WITH A TEMP FORECAST SIMILAR TO PREVIOUS PACKAGE. FROST
ADVISORY SHOULD BE GOOD ENOUGH AND NO NEED TO UPGRADE TO A FREEZE
WARNING FOR THE TIME BEING.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL MOVE OFF TO THE EAST ON WEDNESDAY ALLOWING
WARMER FLOW TO RETURN TO THE LOCAL AREA. AS A RESULT...TEMPS WILL
BEGIN AN UPWARD CLIMB WHICH WILL CONTINUE THROUGH THE END OF THE
WEEK. A WARM FRONT PROGGED TO DEVELOP JUST SW OF THE AREA LATE
TOMORROW AND THEN MOVE NE ACROSS THE LOCAL AREA LATE TOMORROW
NIGHT AND THU. BOTH NAM AND GFS LIFT THIS FRONT N OF LAKE ERIE BY
LATE THURSDAY EVENING. ECMWF CONTINUES TO HOLD FRONT BACK WHICH
APPEARS TO BE A MORE UNLIKELY SCENARIO. THUS...WILL NEED CHANCE
POPS NORTHERN AREAS TOMORROW NIGHT INTO THURSDAY. MOISTURE WILL
CONTINUE TO INCREASE AND INSTABILITY BUILD THURSDAY NIGHT INTO
FRIDAY AS AREA GETS INTO WARM SECTOR. COLD FRONT WILL EVENTUALLY
MOVE ACROSS THE AREA LATE FRIDAY AND FRIDAY NIGHT. LI/S PROGGED TO
DIP BELOW ZERO SO THUNDER/SQUALL LINE A PRETTY GOOD BET WITH THE
FROPA. WILL USE A BLEND OF LIKELY/HIGH CHANCE POPS AT THE END OF
THE WEEK BUT WILL PROBABLY EVENTUALLY NEED LIKELY OR HIGHER POPS
ALL AREAS ON FRIDAY. WILL MAKE ONLY MINOR TWEAKS TO PREVIOUS
TEMPERATURE FORECAST.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
WILL CONTINUE PREVIOUS THINKING WITH DECENT WEATHER DISTURBANCE
MOVING THROUGH THE AREA SATURDAY AND SUNDAY. THE SURFACE LOW WILL
MOVE THRU THE WESTERN LAKES AND MOVE NE INTO CANADA ON SUNDAY.
THE WEATHER DISTURBANCE WILL MOVE SLOWLY EASTWARD ON SUNDAY AS THE
UPPER LEVEL LOW PRESSURE AND EAST COAST RIDGING SLOWS THE EASTWARD
MOVEMENT OF THIS ENTIRE COMPLEX.
WILL CONTINUE WITH SOME MENTION OF SHOWERS OR THUNDERSTORMS IN THE
FORECAST SATURDAY INTO SUNDAY. THEN HIGH PRESSURE BUILDS INTO
AREA SUNDAY NIGHT AND MONDAY WITH DRY WEATHER CONDITIONS SLATED FOR
MONDAY. HIGH PRESSURE WILL CONTINUE TO DOMINATE MONDAY THRU
WEDNESDAY.
NOT A LOT CHANGE TO PREVIOUS TEMPERATURES.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
HAVE SEEN A FAIR AMOUNT OF STRATO-CU AND SCATTERED LIGHT RAIN
SHOWERS DEVELOP SINCE 18Z...THESE SHOWERS HAVE BEEN BRIEF AND
CONDITIONS WITHIN THE HEAVIEST SHOWERS HAVENT DROPPED BELOW VFR
BUT STILL...WILL NEED TO MAKE A MENTION OF VCSH IN NEARLY ALL TAF
SITES THIS EVENING. THE CLOUDS APPEAR TO BE VERY DIURNAL IN NATURE
AND STILL THINK THAT CLEARING SKIES WILL BE THE TREND OVERNIGHT.
WILL HANG ONTO VCSH AT MOST SITES UNTIL MIDNIGHT...THEN GO WITH
DRY CONDITIONS. WITH ABUNDANT DRY AIR WORKING IN FROM THE
NORTHWEST OVERNIGHT...NOT CONCERNED ABOUT FOG DEVELOPMENT. SHOULD
BE A QUIET NIGHT AVIATION WISE AS SOON AS THE CLOUDS/SHOWERS
DISSIPATE.
FOLLOWING A CLEAR START TO THE DAY...CLOUDS WILL GRADUALLY
INCREASE BY LATE IN THE DAY BUT NOT EXPECTING MUCH MORE THAN A
SCT-BKN DECK AROUND 15KFT BY 20Z.
OUTLOOK...VFR CONDITIONS WILL CONTINUE THROUGH FRIDAY. BEST
CHANCE OF SHOWERS AND MVFR CONDITIONS LOOK TO BE FRIDAY NIGHT INTO
SATURDAY AS NEXT COLD FRONT CROSSES THE AREA FROM THE WEST. DRIER
WEATHER SHOULD PUSH BACK IN ON SUNDAY ALTHOUGH SOME MVFR CUMULUS
POSSIBLE.
&&
.MARINE...
WILL END SMALL CRAFT ADVISORY ON SCHEDULE THIS AFTERNOON. RIDGE
WILL CONTINUE TO BUILD IN AND RELAX THE WINDS TONIGHT. RIDGE WILL
BE IN PLACE THROUGH WEDNESDAY. EASTERLY FLOW DEVELOPS WEDNESDAY
NIGHT INTO THURSDAY AS WARM FRONT DEVELOPS SOUTH OF THE LAKE. SOME
MODEL VARIATIONS...BUT WARM FRONT MAY LINGER SOUTH OF THE LAKE UNTIL
POSSIBLY SOMETIME BETWEEN THURSDAY NIGHT AND FRIDAY NIGHT. COLD
FRONT WILL FOLLOW SATURDAY MORNING. TIMING OF COLD FRONT HAS BEEN
RELATIVELY CONSISTENT. HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 1 AM TO 9 AM EDT WEDNESDAY FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KUBINA
NEAR TERM...TK/KUBINA
SHORT TERM...KUBINA
LONG TERM...BC
AVIATION...LEINS
MARINE...OUDEMANHazardous weather outlook, Apr 29, 5:19 AM EDT, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 519 AM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-300930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE- 519 AM EDT TUE APR 29 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT TONIGHT FOR NORTHERN OHIO. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-PAZ001>003-300930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 519 AM EDT TUE APR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.